MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2001

[Pancreatitis ascribed to the use of itraconazole].

Langers A M, Jonkers G J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 50-year-old woman was treated intermittently with itraconazole (Trisporal) due to onychomycosis. After the initial period of 7 days and after the first 9 days of the second period she experienced abdominal complaints. In the second episode, pancreatitis was diagnosed. No known risk factors for acute pancreatitis were present. The pancreatitis may have arisen due to the use of itraconazole. As far as we know, this side effect of itraconazole or other triazole derivatives has not previously been reported in the literature. It seems to be a rare side effect, for which the pathogenesis has yet to be elucidated.

Для цитирования: Langers A M, Jonkers G J. [Pancreatitis ascribed to the use of itraconazole].. Nederlands tijdschrift voor geneeskunde. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.